# SDR FDEA200902040450

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5397436020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FRAME 67, AT APPROX RBL 42 INCHES IS CORRODED ON THE FRAME CAP.  REMOVED & REPLACED FRAME CAP IAW SRM 51-40-21. REMOVED CORROSION IAW SRM 51-74-10 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00. ALODINED IAW SRM 51-21-10. PRIMED & PAINTED IAW SRM 51-23-10.  PART MARKED IAW GMM 7-0-1001.
